Alert archive / Tennessee / Flash Flood Warnings in 2013

Flash Flood Warning 10, NWS Nashville, TN

April 27, 20134 counties in Tennessee

NWS Nashville, TN issued this flash flood warning at Apr 27, 2013, 11:19 PM CDT for 4 counties in Tennessee. It was in force for 4 hr. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 27, 2013, 11:19 PM CDT (04:19 UTC)
Expired
Apr 28, 2013, 3:30 AM CDT
In force
4 hr
Issued by
NWS Nashville, TN
Area
Storm-based polygon
Flood severity
None

Counties Davidson County, TN, Rutherford County, TN, Williamson County, TN, Wilson County, TN

The radar

The Nashville radar (KOHX), 30 km from the middle of the area, began a volume at 04:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 28, 12:25 AM CDTFLASH FLOODNolensville, TNSEVERAL ROADWAYS UNDER A FOOT OF WATER IN THE NOLENSVILLE AND THOMPSON LANE AREAS
Apr 28, 12:47 AM CDTFLASH FLOODFranklin, TNFRANKLIN PD REPORTED FLOODING ON CAROTHERS RD AT WILLIAMSON MEDICAL CENTER...ALPHA DRIVE...AND LEWISBURG PIKE.
Apr 28, 1:07 AM CDTFLASH FLOODFranklin, TNNUMEROUS ROADS FLOODED IN THE FRANKLIN AREA INCLUDING OKFORD GLEN AT MCEWEN...SYCAMORE AT LIBERTY...AND IN THE BREEZEWAY SUBDIVISION NEAR CLOVERCROFT ELEMENTARY SCHOOL
Apr 28, 1:28 AM CDTFLASH FLOODLa Vergne, TNOLD NASHVILLE HIGHWAY AT JEFFERSON PIKE IS FLOODED WITH TWO HOMES EVACUATED
Apr 28, 2:07 AM CDTFLASH FLOOD4 Ese Nolensville, TNHOMES FLOODED AND BEING EVACUATED IN ROCKY FORK ROAD AT ROCKY FORK ALMAVILLE ROAD AREA
Apr 28, 2:19 AM CDTFLASH FLOOD5 Nw Murfreesboro, TNMURFREESBORO FIRE POLICE EVACUATING HOMES IN THE AREA OF HARDWOOD DRIVE...NANDINA COURT...AND CAMBORNE CIRCLE NEAR THE I-24 AND 840 INTERCHANGE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this flash flood warning; the first came 66 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 4.3 hours before the alert went out and 17 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2013-04-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 108 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2013-04-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 170 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
108 J/kg
Mixed-layer CIN
-100 J/kg
Mixed-layer LCL
579 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
170 m²/s²
0-3 km storm-relative helicity
244 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

210 
WGUS54 KOHX 280419
FFWOHX
TNC037-149-187-189-280830-
/O.NEW.KOHX.FF.W.0010.130428T0419Z-130428T0830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
1119 PM CDT SAT APR 27 2013

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHERN RUTHERFORD COUNTY IN MIDDLE TENNESSEE...
  NORTHERN WILLIAMSON COUNTY IN MIDDLE TENNESSEE...
  SOUTHERN DAVIDSON COUNTY IN MIDDLE TENNESSEE...
  SOUTHWESTERN WILSON COUNTY IN MIDDLE TENNESSEE...

* UNTIL 330 AM CDT

* AT 1118 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE      
  WARNED AREA. THESE STORMS ARE PRODUCING INTENSE RAINFALL           
  RATES...AND AMOUNTS OF 1 TO 2 INCHES COULD BE POSSIBLE IN A SHORT  
  AMOUNT OF TIME.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  FRANKLIN...MURFREESBORO...ANTIOCH...BELLE MEADE...BELLEVUE...
  BRENTWOOD...FOREST HILLS...LA VERGNE...NOLENSVILLE...OAK HILL...
  RURAL HILL...SMYRNA AND WALTERHILL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE 
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. 

&&

LAT...LON 3583 8630 3583 8712 3611 8703 3612 8700
      3616 8699 3617 8620

$$

05
2 follow-up statements
026 
WGUS74 KOHX 280536
FFSOHX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1236 AM CDT SUN APR 28 2013

TNC037-149-187-189-280830-
/O.CON.KOHX.FF.W.0010.000000T0000Z-130428T0830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
RUTHERFORD TN-WILLIAMSON TN-WILSON TN-DAVIDSON TN-
1236 AM CDT SUN APR 28 2013

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR SOUTHERN DAVIDSON...
SOUTHWESTERN WILSON...NORTHERN WILLIAMSON AND NORTHERN RUTHERFORD
COUNTIES UNTIL 330 AM CDT...

AT 1234 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. THESE 
STORMS WERE PRODUCING INTENSE RAINFALL RATES...WITH AMOUNTS IN 
EXCESS OF TWO INCHES WITHIN A SHORT PERIOD OF TIME.

RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CONTINUE TO CAUSE FLASH 
FLOODING TO OCCUR THROUGH THE OVERNIGHT HOURS. SOME LOCATIONS THAT 
WILL EXPERIENCE FLASH FLOODING INCLUDE...FRANKLIN...MURFREESBORO... 
ANTIOCH...BELLE MEADE...BELLEVUE...BRENTWOOD...FOREST HILLS...LA 
VERGNE...NOLENSVILLE...OAK HILL...RURAL HILL...SMYRNA AND WALTERHILL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

A FLASH FLOOD WARNING MEANS THAT FLASH FLOODING IS IMMINENT OR
OCCURRING. IF YOU ARE IN THE WARNING AREA...MOVE TO HIGHER GROUND
IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE
IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO
CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

&&

LAT...LON 3583 8630 3583 8712 3611 8703 3612 8700
      3616 8699 3617 8620

$$

05
859 
WGUS74 KOHX 280713
FFSOHX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
213 AM CDT SUN APR 28 2013

TNC037-149-187-189-280830-
/O.CON.KOHX.FF.W.0010.000000T0000Z-130428T0830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
RUTHERFORD TN-WILLIAMSON TN-WILSON TN-DAVIDSON TN-
213 AM CDT SUN APR 28 2013

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR SOUTHERN DAVIDSON...
SOUTHWESTERN WILSON...NORTHERN WILLIAMSON AND NORTHERN RUTHERFORD
COUNTIES UNTIL 330 AM CDT...

AT 210 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THUNDERSTORMS WERE MOVING OUT OF THE WARNED AREA...BUT A THREAT OF 
FLASH FLOODING WILL REMAIN AS WATER CONTINUES TO RUN OFF INTO AREA 
CREEKS AND STREAMS.

REPORTS OF FLOODED ROADS AND HOMES HAVE BEEN RECEIVED...AND ALTHOUGH 
THE RAIN MAY BE ENDING A FLASH FLOOD THREAT REMAINS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

A FLASH FLOOD WARNING MEANS THAT FLASH FLOODING IS IMMINENT OR
OCCURRING. IF YOU ARE IN THE WARNING AREA...MOVE TO HIGHER GROUND
IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE 
IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. 

&&

LAT...LON 3583 8630 3583 8712 3611 8703 3612 8700
      3616 8699 3617 8620

$$

05

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this flash flood warning went out at Apr 27, 9:07 PM CDT, 2 hours 12 minutes earlier.

Area forecast discussion, Apr 27, 9:07 PM CDT, 2 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
907 PM CDT SAT APR 27 2013

.MESOSCALE UPDATE...THE THUNDERSTORM THAT SHOWED SOME STRONG
(ESPECIALLY FROM KHPX)...BUT DISORGANIZED ROTATION ACROSS CHEATHAM
AND MONTGOMERY COUNTIES HAD WEAKENED AND MOVED INTO MORE STABLE
BOUNDARY LAYER AIR...SO THE TORNADO WARNING WAS CANCELLED. A
COUPLE OF SEVERE WARNINGS ARE IN EFFECT. RADAR SUGGESTS LARGE
HAIL...BUT VERY WET ENVIRONMENT RESULTING IN MOSTLY HEAVY RAINFALL
WITH SOME HAIL REPORTS UP TO NICKEL SIZE.

IT APPEARS THAT FLASH FLOODING WILL BE OUR MAIN CONCERN THROUGH
THE NIGHT. COLD CLOUD TOPS ARE INDICATED ON SATELLITE OVER OUR
NORTHWEST COUNTIES WHERE RAINFALL RATES HAVE APPROACHED 2 INCHES
PER HOUR. SEVERAL REPORTS OF FLOODING HAVE ALREADY BEEN RECEIVED.
ADDITIONAL COLD CLOUD TOPS ARE BUILDING OVER WEST TN AND WILL
EVENTUALLY TRANSLATE EASTWARD...SPREADING THE THREAT FOR FLASH
FLOODING TO OTHER PARTS OF THE MID STATE OVERNIGHT. A FLASH FLOOD
WATCH WILL REMAIN IN EFFECT UNTIL 15Z SUNDAY.

13

&&

.PREV DISCUSSION... /ISSUED 621 PM CDT SAT APR 27 2013/

AVIATION UPDATE...FOR 00Z TAF PACKAGE...
RADAR INDICATED STRONG THUNDERSTORMS INHIBITING VISIBILITIES AT
KCKV AT TAF ISSUANCE. A FLASH FLOOD WARNING WAS ISSUED FOR THIS
AREA. BELIEVE THESE STORMS WILL PERSIST THROUGH THE NEXT SIX
HOURS. MVFR/IFR WILL PREVAIL FOR KCKV DUE TO THIS ACTIVITY.
ELSEWHERE...LOW CEILINGS REMAIN AFTER POTENT RAINS THIS MORNING.
BELIEVE DEVELOPMENT OF SHOWERS AND STORMS IS LIKELY OVER THE NEXT
6 HOURS AT KBNA AND KCSV. HAVE INCLUDED SOME IFR TEMPO GROUPS TO
ACCOUNT FOR THIS. MANY AMENDMENTS MAY BE NEEDED AS THIS ACTIVITY
CONTINUES TO WARRANT CATEGORY CHANGES.

PREV DISCUSSION... /ISSUED 533 PM CDT SAT APR 27 2013/

MESOSCALE UPDATE...PER COORDINATION WITH SPC...MID TN WILL STAY
OUT OF ANY WATCHES FOR NOW. A TORNADO WATCH REMAINS TO OUR
SOUTHWEST...WITH A NEW SEVERE WATCH TO OUR SOUTH.

EVEN THOUGH THE COVERAGE OF SEVERE STORMS IS NOT EXPECTED TO MEET
WATCH CRITERIA...WE STILL ANTICIPATE A FEW STRONG TO SEVERE STORMS
GETTING INTO OUR WEST AND FAR SOUTH COUNTIES WITHIN THE NEXT FEW
HOURS. ACTIVITY HAS BEEN INCREASING IN COVERAGE AND INTENSITY OVER
WEST TN...WITH HIGHER DEW POINTS AND CAPES MOVING IN FROM THE SSW.
ALSO...ANY STORMS RIDING ALONG THE WARM FRONT WHICH IS DRAPED
ACROSS OUR SOUTHERN TIER MAY FLARE UP QUICKLY WITH ENHANCED
UPDRAFTS AND LOCALLY ENHANCED STORM RELATIVE HELICITY.

THE MAIN WINDOW FOR ANY STRONG TO SEVER APPEARS TO BE THIS
EVENING. FOR THE LATE NIGHT HOURS...THE SEVERE THREAT WILL
DIMINISH...BUT THE COVERAGE OF RAIN AND STORMS WILL INCREASE
WITH A THREAT FOR LOCALIZED HEAVY RAINFALL AND FLOODING.

13

PREV DISCUSSION... /ISSUED 326 PM CDT SAT APR 27 2013/

UPDATE...
MADE A QUICK DECISION TO ISSUE A FLASH FLOOD WATCH FOR ALL OF
MIDDLE TENNESSEE FOR TONIGHT AND EARLY SUNDAY. CONCERNED WITH LOW
CENTER MOVING EAST WHILE WARM FRONT LIFTS NORTHWARD AND BECOMES
ORIENTED WEST TO EAST ACROSS MIDDLE TENNESSEE THIS EVENING.
ALSO...TRAINING OF ECHOES IS OF CONCERN ESPECIALLY IN AREAS THAT
HAVE RECEIVED THE HEAVIER RAINFALL TODAY.

BOYD

PREV DISCUSSION... /ISSUED 101 PM CDT SAT APR 27 2013/

DISCUSSION...
COULD BE A STORMY NIGHT IN MIDDLE TENNESSEE WITH A FEW SEVERE POSSIBLE...

SURFACE LOW CENTERED OVER WESTERN ARKANSAS AT EARLY AFTERNOON
FORECAST TO MOVE ALONG THE MISSISSIPPI RIVER NEAR MEMPHIS BY 23Z
AS DEEPENING UPPER TROUGH SWINGS INTO NORTH CENTRAL MISSOURI AT
THAT TIME. WARM FRONT STRETCHES EAST FROM LOW CENTER INTO NORTHERN
MISSISSIPPI TO JUST SOUTH OF MEMPHIS...AND WILL LIFT NORTHWARD
INTO MIDDLE TENNESSEE THIS EVENING. WE ARE CURRENTLY SEEING SOME
SCATTERED CONVECTION BEGINNING TO FIRE DOWN THROUGH NORTH
MISSISSIPPI AT THIS TIME GENERALLY IN A SUNLIT AREA WITH 70 DEGREE
TEMPS AND 60 DEGREE DEWPOINTS. AM EXPECTING AIR MASS TO
DESTABILIZE AS WE GO THROUGH THE LATE AFTERNOON AND INTO THE
EVENING BASICALLY ALONG AND SOUTH OF WARM FRONT WITH SCATTERED
SHOWERS AND A FEW THUNDERSTORMS REDEVELOPING OVER WESTERN AREAS
AND BECOME MORE NUMEROUS AS THEY MOVE EASTWARD DURING THE LATE
AFTERNOON AND EVENING. AFTER 00Z WE MAY EVEN SEE A LINE OF STRONG
TO SEVERE STORMS DEVELOP IN WESTERN MIDDLE TENNESSEE AND EXTEND
DOWN THROUGH THE MEMPHIS AREA AND MOVE EASTWARD ACROSS MIDDLE
TENNESSEE DURING THE MID EVENING HOURS. THIS SYSTEM IS NOT IN ANY
HURRY TO EXIT SO EXPECT SHOWERS AND STORMS EVEN AFTER
MIDNIGHT...ESPECIALLY EASTERN AREAS AND PLATEAU WITH SHOWERS
CONTINUING SUNDAY ESPECIALLY EASTERN AREAS. RAIN FINALLY EXITS
EARLY SUNDAY EVENING BUT THERE IS A CHANCE FOR SHOWERS ALONG THE
PLATEAU ON MONDAY.

WENT PRETTY MUCH WITH THE WEATHER PREDICTION CENTERS GUIDANCE IN
THE LONGER TERM AS MODELS CANT SEEM TO FIGURE OUT JUST WHERE THE DEEP
UPPER LOW IS GOING END UP. THEREFORE I HAVE LOW CONFIDENCE IN
LONG TERM FORECAST AND HAVE DECIDED TO CONCENTRATE MORE ON THE
SHORTER TERM.

BOYD

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR TNZ005>011-022>034-
056>066-075-077>080-093>095.

&&
Hazardous weather outlook, Apr 27, 5:22 PM CDT, 5 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NASHVILLE TN
522 PM CDT SAT APR 27 2013

TNZ005>011-022>034-056>066-075-077>080-093>095-282230-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
522 PM CDT SAT APR 27 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TONIGHT

A FLASH FLOOD WATCH IS IN EFFECT FOR ALL OF MIDDLE TENNESSEE
THROUGH TONIGHT. ALSO...THERE IS A SLIGHT RISK OF SEVERE
THUNDERSTORMS FOR AREAS GENERALLY SOUTHWEST OF INTERSTATE 24.
THIS INCLUDES NASHVILLE.

SATURDAY/S RAINFALL HAS SATURATED THE GROUND OVER THE MID STATE
AND CAUSED HIGH WATER LEVELS ON AREA STREAMS. ADDITIONAL SHOWERS
AND THUNDERSTORMS TONIGHT...WITH SOME POCKETS OF HEAVY
RAINFALL...WILL CAUSE SOME ADDITIONAL FLOODING
PROBLEMS...ESPECIALLY FOR SMALL STREAMS.

INCREASINGLY UNSTABLE CONDITIONS WILL MOVE IN FROM THE SOUTHWEST
THIS EVENING...MAKING CONDITIONS FAVORABLE FOR A FEW SEVERE
STORMS IN THE SLIGHT RISK AREA. DAMAGING WINDS AND LARGE HAIL WILL
BE THE MAIN THREATS. AN ISOLATED TORNADO CANNOT BE RULED OUT...BUT
THE THREAT APPEARS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

THE FLASH FLOOD WATCH WILL CONTINUE THROUGH 10 AM SUNDAY.
SHOWERS AND THUNDERSTORMS WILL DIMINISH BY SUNDAY NIGHT. TOTAL
RAINFALL AMOUNTS FROM TODAY THROUGH SUNDAY WILL RANGE FROM 2 TO 4
INCHES....POSSIBLY CAUSING LOCALIZED FLOODING. SOME RIVERS ACROSS
MIDDLE TENNESSEE MAY RISE INTO ACTION STAGE...INCLUDING THE DUCK
AND BUFFALO RIVERS.

.SPOTTER CALL TO ACTION STATEMENT...

REPORTS FROM TRAINED WEATHER SPOTTERS MAY BE NEEDED TONIGHT INTO
SUNDAY.

SPOTTER THUNDERSTORM REPORTING CRITERIA...
TORNADO
FUNNEL CLOUD
FLOODING
HAIL >= 1/2 INCH
WINDS > 50 MPH (MEASURED)
STRUCTURAL DAMAGE
TREES OR POWER LINES DOWN

13

In the hours before

Local storm report, Apr 27, 10:00 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1000 PM CDT SAT APR 27 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0959 PM     HAIL             WHITE HOUSE             36.46N  86.67W
04/27/2013  E0.88 INCH       ROBERTSON          TN   TRAINED SPOTTER

            HAIL THE SIZE OF NICKELS WAS FALLING IN WHITE HOUSE.

&&

EVENT NUMBER OHX1300365

SH
Local storm report, Apr 27, 10:14 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1014 PM CDT SAT APR 27 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1012 PM     FLASH FLOOD      12 E CLARKSVILLE        36.56N  87.13W
04/27/2013                   ROBERTSON          TN   AMATEUR RADIO

            FAST MOVING WATER WAS OVER THE ROAD ON HIGHWAY 76 NEAR
            PORT ROYAL ROAD. THIS WAS JUST NORTH OF HIGHWAY 238.

&&

EVENT NUMBER OHX1300366

SH
Local storm report, Apr 27, 10:16 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1016 PM CDT SAT APR 27 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1016 PM     FLASH FLOOD      CLARKSVILLE             36.56N  87.35W
04/27/2013                   MONTGOMERY         TN   PUBLIC

            WATER WAS COVERING MADISON STREET IN CLARKSVILLE.

&&

EVENT NUMBER OHX1300367

SH
Local storm report, Apr 27, 10:59 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1059 PM CDT SAT APR 27 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1055 PM     FLASH FLOOD      DOVER                   36.48N  87.84W
04/27/2013                   STEWART            TN   EMERGENCY MNGR

            EMERGENCY MANAGMENT REPORTS WATER RESCUES CONTINUING
            ACROSS STEWART COUNTY WITH NUMEROUS PEOPLE TRAPPED IN
            FLOOD WATERS.

&&

EVENT NUMBER OHX1300368

SHAMBURGER
Local storm report, Apr 27, 11:11 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1111 PM CDT SAT APR 27 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1110 PM     FLASH FLOOD      GOODLETTSVILLE          36.33N  86.70W
04/27/2013                   DAVIDSON           TN   TRAINED SPOTTER

            WATER WAS SEVERAL INCHES DEEP ACROSS RIVERGATE PKWY IN
            GOODLETTSVILLE.

&&

EVENT NUMBER OHX1300369

SH
Local storm report, Apr 27, 11:18 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1118 PM CDT SAT APR 27 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1050 PM     TSTM WND DMG     LINDEN                  35.61N  87.84W
04/27/2013                   PERRY              TN   TRAINED SPOTTER

            SPOTTER REPORTED DOWNED TREE BRANCHES IN LINDEN ON
            SOUTHWOOD DRIVE WITH HAIL OF UNKNOWN SIZE

&&

EVENT NUMBER OHX1300370

SHAMBURGER

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 27, 7:12 PM CDTSevere Thunderstorm WarningOHXMontgomery33 min
Apr 27, 7:15 PM CDTSevere Thunderstorm WarningOHXDickson, Houston, Humphreys, Montgomery, Stewart30 min
Apr 27, 7:23 PM CDTFlash Flood WarningOHXCheatham, Davidson, Dickson, Montgomery, Robertson, Sumner9 hr
Apr 27, 7:38 PM CDTSpecial Weather StatementOHXWayne52 min
Apr 27, 7:45 PM CDTRiver Flood AdvisoryOHXPerry49 hr
Apr 27, 7:45 PM CDTRiver Flood AdvisoryOHXCheatham23 hr
Apr 27, 7:46 PM CDTTornado WarningOHXCheatham, Dickson, Montgomery29 min
Apr 27, 8:10 PM CDTTornado WarningOHXCheatham, Montgomery, Robertson35 min
Apr 27, 8:26 PM CDTSevere Thunderstorm WarningOHXRobertson, Sumner34 min
Apr 27, 8:41 PM CDTSevere Thunderstorm WarningOHXCheatham, Dickson, Houston, Montgomery34 min
Apr 27, 8:56 PM CDTSevere Thunderstorm WarningOHXSumner34 min
Apr 27, 9:47 PM CDTFlash Flood Warning EmergencyOHXStewart6 hr
Apr 27, 10:05 PM CDTFlash Flood WarningOHXDavidson, Macon, Smith, Sumner, Trousdale, Wilson6 hr
Apr 27, 10:48 PM CDTSevere Thunderstorm WarningOHXHickman, Lewis, Perry27 min
Apr 27, 10:51 PM CDTAreal Flood AdvisoryOHXCheatham, Davidson, Dickson, Hickman, Humphreys, Maury and 3 more3 hr
Apr 27, 11:14 PM CDTRiver Flood AdvisoryOHXStewart56 hr
Apr 27, 11:14 PM CDTRiver Flood AdvisoryOHXMontgomery32 hr
Apr 27, 11:37 PM CDTFlash Flood WarningOHXHickman, Lewis, Perry6 hr
Apr 27, 11:46 PM CDTRiver Flood AdvisoryOHXDavidson7 hr
Apr 27, 11:46 PM CDTRiver Flood AdvisoryOHXDavidson, Sumner7 hr
Apr 27, 11:46 PM CDTRiver Flood AdvisoryOHXDavidson7 hr
Apr 27, 11:46 PM CDTRiver Flood AdvisoryOHXDavidson7 hr
Apr 27, 11:55 PM CDTFlash Flood WarningOHXBenton, Dickson, Houston, Humphreys, Montgomery3 hr
Apr 28, 12:17 AM CDTRiver Flood AdvisoryOHXMontgomery, Robertson31 hr
Apr 28, 1:01 AM CDTRiver Flood AdvisoryOHXDavidson, Williamson42 hr
Apr 28, 1:17 AM CDTAreal Flood AdvisoryOHXCannon, Clay, Cumberland, DeKalb, Fentress, Jackson and 7 more12 hr
Apr 28, 1:31 AM CDTTornado WarningOHXBedford, Rutherford29 min
Apr 28, 1:42 AM CDTRiver Flood WarningOHXDavidson5 hr
Apr 28, 1:59 AM CDTSevere Thunderstorm WarningOHXBedford, Cannon, Coffee, Rutherford, Warren31 min
Apr 28, 2:48 AM CDTRiver Flood WarningOHXDavidson8 hr
Apr 28, 2:56 AM CDTRiver Flood WarningOHXMontgomery, Robertson41 hr
Apr 28, 3:01 AM CDTAreal Flood WarningOHXCheatham, Davidson, Dickson, Macon, Montgomery, Robertson and 5 more10 hr
Apr 28, 6:28 AM CDTRiver Flood AdvisoryOHXDavidson5 hr
Apr 28, 6:43 AM CDTRiver Flood AdvisoryOHXWilliamson6 hr
Apr 28, 6:43 AM CDTRiver Flood AdvisoryOHXWilliamson6 hr
Apr 28, 6:52 AM CDTRiver Flood AdvisoryOHXCheatham12 hr
Apr 28, 8:48 AM CDTRiver Flood WarningOHXDavidson6 hr
Apr 28, 9:03 AM CDTRiver Flood AdvisoryOHXDavidson34 hr
Apr 28, 9:33 AM CDTRiver Flood WarningOHXMontgomery53 hr
Apr 28, 9:45 AM CDTRiver Flood AdvisoryOHXDavidson5 hr
Apr 28, 10:18 AM CDTRiver Flood WarningOHXCheatham4 hr
Apr 28, 10:34 AM CDTSpecial Weather StatementOHXWayne8 hr
Apr 28, 11:10 AM CDTRiver Flood AdvisoryOHXHickman64 hr
Apr 28, 11:22 AM CDTRiver Flood AdvisoryOHXGiles7 hr
Apr 28, 11:29 AM CDTRiver Flood AdvisoryOHXDavidson14 hr
Apr 28, 11:50 AM CDTRiver Flood WarningOHXDavidson3 hr
Apr 28, 1:07 PM CDTRiver Flood AdvisoryOHXWilliamson14 hr
Apr 28, 1:07 PM CDTRiver Flood AdvisoryOHXWilliamson24 hr
Apr 28, 1:54 PM CDTFlash Flood WarningOHXGrundy3 hr
Apr 28, 2:31 PM CDTSpecial Weather StatementOHXWayne6 hr
Apr 28, 4:57 PM CDTRiver Flood AdvisoryOHXGrundy20 hr
Apr 28, 5:03 PM CDTRiver Flood WarningOHXHickman27 hr

Nearby

Flash Flood Warnings in Tennessee, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.